Alert archive / Kansas / Wind Chill Advisories in 2014

Wind Chill Advisory 3, NWS Dodge City, KS

February 4, 201427 counties in Kansas

NWS Dodge City, KS issued this wind chill advisory at Feb 4, 2014, 6:16 PM CST for 27 counties in Kansas. It took effect at Feb 5, 2014, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2014, 6:16 PM CST (00:16 UTC)
In effect from
Feb 5, 2014, 12:00 AM CST
Expired
Feb 5, 2014, 12:00 PM CST
In force
12 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WWUS43 KDDC 050016
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CST TUE FEB 4 2014

...DANGEROUSLY COLD WIND CHILLS EXPECTED THROUGH MORNING...

.A FRESH NEW SNOWPACK AND CONTINUED COLD AIR SPREADING IN ACROSS
THE REGION IN COMBINATION WITH MODERATE WINDS WILL RESULT IN VERY
LOW CHILL VALUES ACROSS THE OUTLOOK AREA THROUGH THE OVERNIGHT AND
INTO THE MORNING HOURS.

KSZ030-031-043>046-061>066-074>081-084>090-051200-
/O.NEW.KDDC.WC.Y.0003.140205T0600Z-140205T1800Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
616 PM CST TUE FEB 4 2014 /516 PM MST TUE FEB 4 2014/

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO NOON CST /11 AM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO NOON CST /11 AM MST/ WEDNESDAY. 

* WIND CHILL VALUES...15 TO 23 DEGREES FAHRENHEIT BELOW ZERO.

* TIMING...MIDNIGHT TONIGHT AND THROUGH 11 AM CST TOMORROW. THE
  COLDEST WIND CHILLS ARE EXPECTED BETWEEN 4 AM CST AND 8 AM CST.

* IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES TO EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED
WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND
CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$

SUGDEN
2 follow-up statements
535 
WWUS43 KDDC 051101
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
501 AM CST WED FEB 5 2014

...DANGEROUSLY COLD WIND CHILLS CONTINUE THIS MORNING...

.A FRESH NEW SNOWPACK AND CONTINUED COLD AIR SPREADING IN ACROSS
THE REGION IN COMBINATION WITH MODERATE WINDS RESULTED IN VERY
LOW CHILL VALUES ACROSS THE OUTLOOK AREA EARLY THIS MORNING.

KSZ030-031-043>046-061>066-074>081-084>090-051800-
/O.CON.KDDC.WC.Y.0003.000000T0000Z-140205T1800Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
501 AM CST WED FEB 5 2014 /401 AM MST WED FEB 5 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WIND CHILL VALUES...15 TO 23 DEGREES FAHRENHEIT BELOW ZERO.

* TIMING...THROUGH 11 AM CST THIS MORNING.

* IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES TO EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED
WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND
CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR A HAT AND GLOVES.

&&

$$
425 
WWUS43 KDDC 051748
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1148 AM CST WED FEB 5 2014

KSZ030-031-043>046-061>066-074>081-084>090-051900-
/O.EXP.KDDC.WC.Y.0003.000000T0000Z-140205T1800Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
1148 AM CST WED FEB 5 2014 /1048 AM MST WED FEB 5 2014/

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY...

AS TEMPERATURES CONTINUE TO WARM SLOWLY AND WINDS DECREASE, THE
VERY COLD WIND CHILL READINGS WILL RISE ABOVE WIND CHILL ADVISORY
CRITERIA.

$$

06

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 5:00 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 4, 5:00 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
500 PM CST Tue Feb 4 2014

...Update to aviation for 00Z TAFs...

.SHORT TERM...(This evening through tonight) ISSUED AT 133 PM CST
TUE FEB 4 2014

As the upper level storm system continues to move quickly east from
western Kansas and into eastern Kansas by this evening, snowfall
rates and accumulations will wind down rapidly from west to east
from late this afternoon into the evening. Will continue to carry
the highest probability for light snow in the northeast part of the
CWA from Ness City to Pratt and east into early evening, and end
snow from west to east by late afternoon into the evening.
Additional snow amounts will be less than an inch after 6 pm.
Mesoscale models also suggesting a fast wind down to the snow in the
next few hours. Will continue the current Winter Storm Warnings and
Advisories until the snow ends. Skies will continue to be cloudy
tonight with winds becoming more northerly at 15 to 22 mph as a very
cold Arctic airmass invades western Kansas. Will need a wind chill
advisory from midnight till noon Wednesday as apparent temps showing
from 15 below to around 20 below zero. Overnight lows should stay in
the single digits above zero with the cloud cover and winds staying
up. Will range lows from around 2 at Hays to around 6 at Medicine
Lodge.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 317 PM CST TUE FEB 4 2014

Western and central Kansas will be under strong cold advection in
the boundary layer as well as aloft on Wednesday. The model thermal
fields at 850 mb show a large slug of -20 degree C temperature air
sliding southward into the areas from the northern High Plains at
the edge of the coming continental polar anticyclone. Additionally,
stratus level clouds will block any insolation across the widespread
newfallen snow for Wednesday, relegating temperatures probably to
the single digits across the entire forecast area. Breezy conditions
behind the boundary coupled with the very cold air will continue to
drive apparent temperatures to -10 to -15 degrees F through much of
the morning on Wednesday and perhaps as late as midday.

Beyond Wednesday, temperatures will remain very cold into the
remainder of the week. but particularly cold Thursday and Friday.
The upper cyclonic flow pattern becomes reinforced by digging
westerly flow sending additional shortwave energy diving through the
region. The next couple of shortwaves are focused around  Thursday
and Saturday timeframes, and have been handled quite differently from
run to run. The GFS and ECMWF at this time are far drier as well
with the low amplitude open waves. As a result, potential snowfall
amounts were significantly reduced for both events, and
probabilities were significantly cut for the Wednesday night and
Thursday wave. The Allblend forecast process maintains maximum
temperatures below freezing through most of the 7 day forecast
timeframe while an active pattern persists.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
ISSUED AT 500 PM CST TUE FEB 4 2014

LIFR cigs expected to continue through 6 hr critical pd. A gradual
improvement to IFR by morning. MVFR cigs possible towards end of TAF
pd. N/NE 15-25 kt winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC   3   8  -3  10 /  50  10  40  40
GCK   2   9  -3  11 /  30  10  30  30
EHA   4  12   0  14 /  10  10  40  40
LBL   4  11  -1  12 /  10  10  40  40
HYS   2   9  -5   9 /  90  10  20  20
P28   6   9   0  10 /  50  10  40  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY until 6 PM CST /5 PM MST/ this evening
FOR KSZ030-043>045-061>064-074>077-084>086.

WINTER STORM WARNING until 6 PM CST this evening FOR KSZ031-046-
065-066-078>081-087>090.

&&

SHORT TERM...Kruse
LONG TERM...Russell
AVIATION...Sugden
Hazardous weather outlook, Feb 4, 3:34 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
334 PM CST TUE FEB 4 2014

KSZ030-031-043>046-061>066-074>081-084>090-052200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
334 PM CST TUE FEB 4 2014 /234 PM MST TUE FEB 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

LITTLE IF ANY ADDITIONAL SNOWFALL IS EXPECTED THROUGH THIS EVENING.
NORTH WINDS WILL CONTINUE AT 15 TO 25 MPH TONIGHT PRODUCING VERY
COLD WIND CHILL READINGS OF 15 BELOW TO 20 BELOW ZERO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILL TEMPERATURES BETWEEN 15 BELOW AND 20 DEGREES BELOW ZERO
WILL CONTINUE INTO WEDNESDAY MORNING. WINDCHILL TEMPERATURES AS
COLD AS 15 DEGREES BELOW ZERO COULD RETURN OVERNIGHT WEDNESDAY
INTO THURSDAY MORNING AS WELL.

ANOTHER STORM SYSTEM FRIDAY NIGHT INTO SATURDAY COULD PROVIDE THE
SOUTHWEST KANSAS REGION WITH A CHANCE OF ACCUMULATING SNOWFALL.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SNOWFALL AMOUNTS TODAY ARE ENCOURAGED AND GREATLY
APPRECIATED.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Feb 4, 4:41 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     SNOW             MULLINVILLE             37.59N 99.47W
02/04/2014  E3.0 INCH        KIOWA              KS   PUBLIC

0425 AM     SNOW             BURDETT                 38.19N 99.53W
02/04/2014  E2.5 INCH        PAWNEE             KS   PUBLIC

0721 AM     SNOW             3 NE ULYSSES            37.61N 101.32W
02/04/2014  E0.4 INCH        GRANT              KS   EMERGENCY MNGR

0800 AM     SNOW             W KISMET                37.21N 100.70W
02/04/2014  M5.0 INCH        SEWARD             KS   COCORAHS

0839 AM     SNOW             5 SSE MINNEOLA          37.38N 99.98W
02/04/2014  E3.5 INCH        CLARK              KS   TRAINED SPOTTER

0840 AM     SNOW             1 NW BURDETT            38.20N 99.54W
02/04/2014  M1.9 INCH        PAWNEE             KS   TRAINED SPOTTER

0841 AM     SNOW             BROWNELL                38.64N 99.74W
02/04/2014  E3.5 INCH        NESS               KS   TRAINED SPOTTER

0841 AM     SNOW             LORETTA                 38.65N 99.18W
02/04/2014  M2.0 INCH        RUSH               KS   TRAINED SPOTTER

0841 AM     SNOW             5 SE MEDICINE LODGE     37.23N 98.52W
02/04/2014  E3.0 INCH        BARBER             KS   TRAINED SPOTTER

0853 AM     SNOW             4 S MINNEOLA            37.38N 100.01W
02/04/2014  M4.5 INCH        CLARK              KS   TRAINED SPOTTER

0900 AM     SNOW             18 S WAKEENEY           38.76N 99.88W
02/04/2014  E3.0 INCH        TREGO              KS   TRAINED SPOTTER

0904 AM     SNOW             4 NE HANSTON            38.16N 99.66W
02/04/2014  E3.0 INCH        HODGEMAN           KS   TRAINED SPOTTER

0939 AM     SNOW             FOWLER                  37.38N 100.20W
02/04/2014  M5.0 INCH        MEADE              KS   EMERGENCY MNGR

0949 AM     SNOW             W MULLINVILLE           37.59N 99.47W
02/04/2014  M6.0 INCH        KIOWA              KS   TRAINED SPOTTER

1045 AM     SNOW             3 S FORD                37.60N 99.75W
02/04/2014  E5.5 INCH        FORD               KS   CO-OP OBSERVER

            THE OBSERVER ESTIMATED 5 TO 6 INCHES OF SNOW ON THE
            GROUND.

1100 AM     SNOW             4 S MINNEOLA            37.39N 100.02W
02/04/2014  E6.0 INCH        CLARK              KS   CO-OP OBSERVER

1130 AM     SNOW             DODGE CITY              37.76N 100.01W
02/04/2014  M4.5 INCH        FORD               KS   PUBLIC

1200 PM     SNOW             2 E DODGE CITY          37.76N 99.97W
02/04/2014  M3.9 INCH        FORD               KS   NWS EMPLOYEE

0114 PM     SNOW             3 SW DODGE CITY         37.73N 100.05W
02/04/2014  M4.5 INCH        FORD               KS   NWS EMPLOYEE

0150 PM     SNOW             5 SW HAYNE              37.06N 100.87W
02/04/2014  M3.5 INCH        SEWARD             KS   CO-OP OBSERVER

0224 PM     SNOW             HAYS                    38.88N 99.32W
02/04/2014  M4.5 INCH        ELLIS              KS   PUBLIC

0224 PM     SNOW             ELLIS                   38.94N 99.56W
02/04/2014  M5.0 INCH        ELLIS              KS   PUBLIC

0240 PM     SNOW             1 N GARDEN CITY         37.99N 100.86W
02/04/2014  M4.0 INCH        FINNEY             KS   PUBLIC

0251 PM     SNOW             DODGE CITY              37.76N 100.01W
02/04/2014  M5.5 INCH        FORD               KS   PUBLIC

0300 PM     SNOW             7 W HARDTNER            37.02N 98.77W
02/04/2014  M7.5 INCH        BARBER             KS   PUBLIC

0300 PM     SNOW             1 NNE COLDWATER         37.27N 99.33W
02/04/2014  E7.5 INCH        COMANCHE           KS   PUBLIC

0300 PM     SNOW             PLAINS CITY             37.26N 100.59W
02/04/2014  M10.0 INCH       MEADE              KS   PUBLIC

0300 PM     SNOW             ASHLAND                 37.19N 99.77W
02/04/2014  M7.0 INCH        CLARK              KS   PUBLIC

0300 PM     SNOW             8 WNW HARDTNER          37.05N 98.78W
02/04/2014  M8.0 INCH        BARBER             KS   AMATEUR RADIO

0302 PM     SNOW             CIMARRON                37.81N 100.35W
02/04/2014  E3.5 INCH        GRAY               KS   PUBLIC

            ESTIMATED BETWEEN 3 TO 4 INCHES

0310 PM     SNOW             4 ESE FOWLER            37.37N 100.12W
02/04/2014  E7.5 INCH        MEADE              KS   PUBLIC

0310 PM     SNOW             4 S MINNEOLA            37.39N 100.02W
02/04/2014  M7.0 INCH        CLARK              KS   AMATEUR RADIO

0315 PM     SNOW             ENE MULLINVILLE         37.59N 99.47W
02/04/2014  M9.0 INCH        KIOWA              KS   PUBLIC

0315 PM     SNOW             1 S CENTERVIEW          37.79N 99.27W
02/04/2014  M8.0 INCH        EDWARDS            KS   PUBLIC

0315 PM     SNOW             6 N BURDETT             38.28N 99.51W
02/04/2014  M5.0 INCH        PAWNEE             KS   PUBLIC

0327 PM     SNOW             LAKIN                   37.94N 101.26W
02/04/2014  M3.0 INCH        KEARNY             KS   PUBLIC

0330 PM     SNOW             4 ESE KINGSDOWN         37.48N 99.70W
02/04/2014  M6.0 INCH        FORD               KS   PUBLIC

0330 PM     SNOW             5 E HAVILAND            37.62N 99.01W
02/04/2014  M6.0 INCH        PRATT              KS   PUBLIC

&&

SUGDEN
Local storm report, Feb 4, 5:02 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     SNOW             2 NNE DODGE CITY        37.79N 100.00W
02/04/2014  M6.5 INCH        FORD               KS   NWS EMPLOYEE

            SNOW ESTIMATE AT 6 AM CST WAS 2.1 INCHES. BY 305 PM, THE
            SNOW DEPTH WAS 6.5 INCHES.

&&

BURKE
Local storm report, Feb 4, 5:23 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     SNOW             ST. JOHN                38.00N 98.76W
02/04/2014  M7.0 INCH        STAFFORD           KS   PUBLIC

&&

SUGDEN
Local storm report, Feb 4, 5:28 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     SNOW             SANFORD                 38.17N 99.31W
02/04/2014  M5.2 INCH        PAWNEE             KS   PUBLIC

&&

SUGDEN
Local storm report, Feb 4, 5:36 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
536 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             ASHLAND                 37.19N 99.77W
02/04/2014  M9.0 INCH        CLARK              KS   PUBLIC

            STORM TOTAL FROM PREVIOUS REPORT

&&

SUGDEN
Local storm report, Feb 4, 5:41 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     SNOW             8 S ASHLAND             37.07N 99.77W
02/04/2014  M7.0 INCH        CLARK              KS   TRAINED SPOTTER

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:17 PM CSTWind Chill AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more20 hr

Nearby

Wind Chill Advisories in Kansas, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.